| Model Number |
73555 |
| Medical Device Problem Code |
Inadequate Instructions for Healthcare Professional (1319)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
02/22/2021
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The investigation is still in progress.Once the investigation is complete a supplemental report will be filed.
Event or Problem Description
It was reported that the arctic sun device cables were labeled as ge and 735-55 but the actual cable inside the package was for philips.Complainant reported that they have received two of these.
Additional Manufacturer Narrative
Upon further review, bd has determined that this mdr was initially reported in error as this event is not reportable.H11: section a through f - the information provided by bard represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bard.
Event or Problem Description